# SDR SWIA2020090252160

- Difficulty date: July 17, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3110917
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL LOWER CORRODED BETWEEN FS 295.00 AND FS310.00 AND BETWEEN STRINGER 16L AND STRINGER 17L.  C-CHECK RO 8/29/2020.  REMOVED AND INSTALLED NEW INTERCOSTAL IAW CRJ 200 SRM AND DRAWING.  COMPLIED WITH SKYCARD AND FORM M-337.  WEIGHT AND BALANCE NOT AFFECTED.
